# SDR ORJA97207

- Difficulty date: December 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49949
- Engine: Pwa JT8D219
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Req'D Service
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GATE RETURN FOR LEFT ENGINE OIL QTY LEFT OIL QUANTITY PRIOR TO START 9 QUARTS AFTER START 6 QUARTS.  SERVICED LEFT ENGINE OIL QUANTITY TO APPROXIMATELY 8 QUARTS ENGINE OIL.  (M)
